MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STAT PROFILE; SINGLE-CHANNEL CLINICAL CHEMISTRY ANALYSER IVD, POINT-OF-CARE

NOVA BIOMEDICAL CORPORATION STAT PROFILE; SINGLE-CHANNEL CLINICAL CHEMISTRY ANALYSER IVD, POINT-OF-CARE
Catalog Number 61615
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer said card has been reading 0% since (b)(6) 2026.They have not been able to run any samples since (b)(6) 2026 and did not have a backup sensor card.A patient was rerouted because the sensor card could not be brought up to use or replaced.
 
Additional Manufacturer Narrative
To date, product has not been returned to nova biomedical but testing of retained sensor cards will be completed.A supplemental report will be submitted once testing is completed.Nova will continue to monitor for this or similar events.

Brand Name
STAT PROFILE
Common Device Name
SINGLE-CHANNEL CLINICAL CHEMISTRY ANALYSER IVD, POINT-OF-CARE
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MD 02453
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
200 prospect street
billerica MA 02453
Manufacturer Contact
destiny sun
39 manning rd
billerica, MA 01821
9784393675
MDR Report Key25243493
Report Number1219029-2026-00031
Device Sequence Number10534744
Product Code CHL
UDI-Device Identifier10385480616154
UDI-Public10385480616154
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K221900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Catalogue Number61615
Device Lot Number25357047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown